# SDR AALA2020072439002

- Difficulty date: July 20, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 70,847 hours, 27,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D53112338200
- Condition: Cracked
- Location: Frame 20
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION IN INTERCOSTAL AT UPPER INBD HOLE OF DOOR STOP #7 ATTACHMENT, MEASURING L=0.080 IN. REPLACED INTERCOSTAL WITH MODIFIED PART IAW SRM 51-72-11 AND EA 307247.
